MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that during a pulmonary vein isolation (pvi) procedure for an atrial fibrillation treatment, a farawave catheter was selected.It is reported that patient had a watchman implant on (b)(6)2026.No abnormalities detected on 45-day transesophageal echocardiogram (tee).Patient received a ct scan on (b)(6) 2026 in preparation for a pvi.Findings from the ct scan was a possible clot on the watchman device.Patient was sent home on eliquis and pvi was postponed.Pvi was performed on (b)(6) 2026, no tee was performed prior to pvi.Patient reported challenges walking following pvi to anesthesia provider.Patient returned to hospital for neuro scan (unknown which modality) on (b)(6) 2026.Findings from scan was possible prior stroke.Patient was discharged from hospital on (b)(6) 2026.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available because sales representative has not responded.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
FARAWAVE? NAV
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50813102
Report Number2124215-2026-49872
Device Sequence Number10152458
Product Code QZI
UDI-Device Identifier00191506043193
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexFemale